# SDR IPXA2023040592620

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1028119
- Part serial: NSN
- Condition: Damaged
- Location: Fr Sta 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* AFT CARGO PIT STA 1400 LH BETWEEN STR 24L/25L HAS 2 GOUGES ON UPPER FLANGEFRAME WAS REPAIRED IAW 757-200PF SRM REV 116.00 CHAPTER 53-00-07-2R-5 DETAIL III PER SRM 53-60-07-2R (RCD 275937)
